AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
Thread Tools Display Modes
Hives wtf??
Old
  (#1)
fuzion
Registered User
 
Offline
Posts: 81
Join Date: Aug 2004
Hives wtf?? - 03-03-2005, 12:37 PM

Well I injected monday into the shoulder. Everything went good. Tuesday afternoon I start getting itchy. I got home got my clothes off and I was broke out in hives all over my ass, my stomach, legs, shoulders. So, I am took mega doses of vitamins and went to bed. Woke up the next morning and it was all cleared up. Well, wednesday afternoon it came back on my ass, chest, legs. Went home took mega doses of vitamin and it cleared up. WTF is this? I am thinking the juice has bacteria in it. I have some more coming from a more reliable source. What do you guys think? It seems to be clear right now, but I have no idea how the day will turn out.
   
Reply With Quote
Old
  (#2)
tee
AnaSCI VET
 
tee's Avatar
 
Offline
Posts: 4,130
Join Date: Feb 2004
Location: USA
03-03-2005, 01:12 PM

Please tell me you didn't get IP products.

Anyways, what are you taking? Have you taken it before? Sounds like a possible allergic reaction to whatever you injected.
   
Reply With Quote
Old
  (#3)
ORACLE
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
03-03-2005, 05:51 PM

Your definitly allergic to something. Is this your first cycle? If not has this happened before?
   
Reply With Quote
Old
  (#4)
DragonRider
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
03-03-2005, 07:17 PM

If it's an allergic reaction, benadryl should clear it up. Vitamins shouldn't do a thing for an allergic reaction.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#5)
max lift
Registered User
 
max lift's Avatar
 
Offline
Posts: 810
Join Date: Feb 2005
Location: canada
03-03-2005, 07:31 PM

I know I am a big worry wort but people do die from allergic reactions my wife needs to carry around an epi-pen (not sure on the spelling on that one)cus she is allergic to seafood the first cople of times she ate the food her reactions where not that badd but the doc said their is a posibility that a future reaction could be a hell of a lot worse ,

I know this isnt a solution but is somthing to think about ,
   
Reply With Quote
Old
  (#6)
DragonRider
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
03-03-2005, 07:36 PM

Allergic reactions are very serious. You can actually go into anaphylactic shock. This is nothing to fool around with. Benadryl can be a life saver if nothing else is available.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#7)
fuzion
Registered User
 
Offline
Posts: 81
Join Date: Aug 2004
03-03-2005, 08:43 PM

I will try some benadryl. I am taking test, deca, nolva. The hives are back. It is really getting annoying. If the bena does not work I don't know what I am going to do. Probably have to break down and go to the doctor.
   
Reply With Quote
Old
  (#8)
fuzion
Registered User
 
Offline
Posts: 81
Join Date: Aug 2004
03-04-2005, 09:53 AM

I think I figured out what the problem is. I think that my skin was so dry and irritated from this neutrogena body wash i was using that I was breaking out in hives. I have discontinued the use of it and I put lotion all over my skin, and it seems to be doing fine. Thanks for the help.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -4. The time now is 01:19 AM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.